Parents Warned Over Dangerous Drug
A new ‘Zombie’ drug that causes its users to hallucinate wild is treating to cause havoc among teenagers on Schoolies after causing major problems in the United States.
On Saturday, sixteen people were rushed to hospital after overdosing on the mystery drug at numerous locations throughout the Gold Coast.
Police suspect the drug is called ‘Flakka’, which is a synthetic hallucinogen that costs as little as $7.50 and has previously caused users to commit murder, bite the flesh of strangers faces and leap from balconies.
With a reputation as 'the scariest drug in America', police are now worried it could lead to deaths of young people during the school-leavers pilgrimage in December.
Regarded as way more dangerous than ice, it’s become very easily sourced around the world.
The drug can be purchased online and ensures next day delivery, but it has also been found to be sold in sex shops.
The terrifying dangers of the drug were on show on Saturday, with 16 cases of overdosing.
Paramedics were called to treat seven men and one woman who were found hallucinating and talked incoherently.
Just hours later they were again called into action in Labrador, north of the Gold Coast, following a separate round of eight cases.
All users were hallucinating with one needing to be sedated before being taken to the hospital and placed in an induced coma.